# SDR DHL2005741541

- Difficulty date: May 17, 2005
- Submitted: June 5, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 9516201188
- Condition: Corroded
- Location: Rt Wing
- Part time: 46,665 hours, 37,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT LOWER REAR SPAR WBL 124.2 HAS A CORRRODED TEE ANGLE FITTING.  REMOVED AND REPLACED TEE FITTING P/N 65-16201- 188 PO NR 5096248 IAW B727 SRM 51-30-2.
